# SDR V6NA20171117001

- Difficulty date: November 5, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N60HJ
- Make and model: Lear 60LEAR
- Aircraft serial: 378
- Aircraft time: 3,737 hours, 2,467 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: MS287784
- Condition: Leaking
- Location: Pressure Switch
- Part time: 259 hours, 173 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL410, OBSERVED THE AMBER LEFT LOW HYDRAULIC ANNUNCIATOR FLICKER FOLLOWED BY THE RIGHT.  FLICKERED AGAIN A FEW TIMES THEN TURNED SOLID ON.  THE HYDRAULIC PRESSURE GAUGE SHOWED NORMAL 1550 PSI. DETERMINED THAT THE HYDRAULIC PRESSURE GAUGE WAS VERY, VERY SLOWLY GOING DOWN MAYBE 50 PSI. DIVERTED DUE TO A HYDRAULIC ISSUE AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  MAINTENANCE DISCOVERED HYDRAULIC LEAK AT THE RIGHT LOW PRESSURE SWITCH.  THE PRESSURE SWITCH PACKING WAS REPLACED.  SYSTEM VERIFIED NOT TO BE CONTAMINATED.  ENGINE DRIVEN HYDRAULIC PUMPS REPLACED.  SYSTEM OPS AND LEAK CHECKS PERFORMED. AIRCRAFT RETURNED TO SERVICE.
